Previous |  Up |  Next


Title: Beweis des Axioms der Konstruktivität in der Theorie endlicher Mengen (German)
Title: The proof of axioms of constructivity in the theory of finitr sets (English)
Author: Korec, Ivan
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 93
Issue: 3
Year: 1968
Pages: 260-261
Category: math
MSC: 02-60
idZBL: Zbl 0169.30602
idMR: MR0249287
DOI: 10.21136/CPM.1968.117621
Date available: 2009-09-23T08:00:42Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Kurt Gödel: The Consistency of the Axiom of Choice \dots.Princeton Univ. Press, 1940. Annals of Math. Studies, No 3. MR 0002514
Reference: [2] Petr Vopěnka: Axiome der Theorie endlicher Mengen.Čas. pгo pӗst. matematiky, 89 (1964), 312-317. MR 0186555


Files Size Format View
CasPestMat_093-1968-3_3.pdf 309.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo